

Web: www.acklam.outwood.com Email: enquiries@acklam.outwood.com

Principal: Mr Graham Skidmore

4 March 2022

Dear Parent/Carer,

RE: Year 11 Parents: Upcoming Mock Examinations and Masterclass Sessions

As you will be aware, the Mock Exams are upon us. Starting Monday 7 March 202 for two weeks with the last exam being Friday 18 March 2022.

Thank you for your support in the run up to this exam period. It has allowed us to ensure your child is fully prepared and ready for these important examinations.

In order to prepare our students for the real exams at the end of this academic year, the routine and organisation for this Mock window will mirror the real exams.

Students are invited to arrive at school for 7:50am, before each exam, to take part in a final 'booster' session via the shape of an Exam Masterclass. These sessions will ensure that key messages for the exam are reinforced, and these sessions will take place during the actual GCSE exams and we wish to get students familiar with our approach in order to support them being as prepared as possible.

Students should arrive at gate 1, and they will be signed in. In the Masterclass sessions breakfast will be served to students.

If students are not in school for a prompt start to the examination, our team will be in touch to ensure that students can arrive at the earliest convenience. At this point students will be asked to deposit their belongings (including mobile phones, smartwatches) into a cage which will be stored securely whilst students are in the exams. This allows us to comply with JCQ Regulations to ensure students aren't at risk of disqualification should they have their mobile phone on them in the exam hall.

Please follow the link to view a walkthrough video presented by Mr Baines of what will happen before and after each exam,

Morning Mock Exam Routine

Students have been shown a video explaining the logistics of the morning and entry to examinations. Students are therefore aware of the routines and what is expected and we encourage parental support to ensure that this is as smooth running as possible.

Attached to this letter is a also a copy of the Mock Exam and Masterclass schedule which the Year I I's have been given a copy of to take home.

Yours sincerely

Mr G Skidmore Principal Outwood Grange Academies Trust, a company limited by guarantee registered in England and Wales with company number 06995649.

Registered office address: Potovens Lane, Outwood, Wakefield, West Yorkshire WF1 2PF.

VAT number: 158 2720 04. Outwood Grange Academies Trust is an exempt charity.

A list of Directors' names is open to inspection at our registered office.

Mock Exams - March 2022											
Week I											
Time / D	ay	Monday 7 March	Tuesday 8 March	Wednesday 9 March	Thursday 10 March	Friday II March					
07.50am 08.00am 08.20am 08.40am 09.00am 09.15am 09.30am 10.45am 10.30am 10.45am 11.00am 11.15am	M orning Exam s	Masterclass E2 - E12 Students go straight to English corridor, eat breakfast. deposit bags and prepare for the exam etc Maths Paper I (Non-calculator) Duration: Ihr 30 minutes Extra Time Duration: Ihr 53 minutes Break	Masterclass E2 - E12 Students go straight to English corridor, eat breakfast, deposit bags and prepare for the exam etc English Language Component I Duration: Ihr 45 minutes Extra Time Duration: 2hrs II minutes Break	Masterclass E2 - E12 Students go straight to English corridor, eat breakfast, deposit bags and prepare for the exam etc Science Chemistry Combined Duration: Ihr 15 minutes Triple Duration: Ihr 45 minutes Break	Masterclass E2 - E12 Students go straight to English corridor, eat breakfast. deposit bags and prepare for the exam etc English Literature Component I Duration: 2hrs 0 minutes Extra Time Duration: 2hrs 30 minutes Break	Masterclass E2 - E12 Students go straight to English corridor, eat breakfast. deposit bags and prepare for the exam etc Maths Paper 2 (Calculator) Duration: Ihr 30 minutes Extra Time Duration: Ihr 53 minutes Break					
11.30am		Markardan	Mastardara	Mandauralaura							
11.15am 11.30am 11.45am 12.00pm	Afternoon Exams	Masterclass T5 Students go straight to T5, deposit bags and prepare for the exam	Masterclass OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch	Masterclass LI & L2 Students go straight to LI & L2, deposit bags and prepare for the exam							
12.15pm 12.30pm		30 minutes	30 minutes	30 minutes							
12.35pm		Students head to Amphitheatre	Students head to Amphitheatre	Students head to Amphitheatre							
12.45pm		Computer Science Paper I	French - Reading	French - Writing	No Exams	No Exams					
13.00pm	ern		Foundation Duration:	Foundation Duration:							
13.15pm 13.30pm	Aft	Duration:	45 minutes	Thr 0 minutes							
13.45pm		Extra Time Duration:	Higher Duration: Thr 0 minutes	Higher Duration: Thr 15 minutes							
14.00pm											
14.15pm		Thr 53 minutes									
14.30pm											

Week 2										
Time / Day		Monday I 4 March	Tuesday I 5 March	Wednesday 16 March	Thursday 17 March	Friday 18 March				
07.50am		Masterclass	Masterclass	Masterclass	Masterclass	Masterclass				
08.00am		E2 - E12	E2 - E12	E2 - E12	E2 - E12	E2 - E12				
08.20am		Students go straight to English corridor, eat breakfast, deposit bags and prepare	Students go straight to English corridor, eat breakfast, deposit bags and prepare	Students go straight to English corridor, eat breakfast, deposit bags and prepare	Students go straight to English corridor, eat breakfast, deposit bags and prepare	Students go straight to English corridor,				
08.40am		for the exam etc	for the exam etc	for the exam etc	for the exam etc	eat breakfast, deposit bags and prepare for the exam etc				
09.00am		Science	English Language	Maths	English Literature	Science				
09.15am	Exams	Physics	Component 2	Paper 3 (Calculator)	Component 2	Biology				
09.30am	Xa	Combined Domations	Durations	Durations	Durations	Combined Domition				
09.45am	8	Combined Duration: Ibr 15 minutes	Duration: 2hrs 0 minutes	Duration: Thr 30 minutes	Duration: 2hrs 0 minutes	Combined Duration: Ibr 15 minutes				
10.00am	-in									
10.15am	Morning		Extra Time Duration: 2hrs 30 minutes	Extra Time Duration:	Extra Time Duration: 2hrs 30 minutes					
10.30am	2		2nrs 30 minutes	Thr 53 minutes	2nrs 30 minutes					
10.45am		Triple Duration: Ihr 45 minutes		Break		Triple Duration: Ihr 45 minutes				
11.00am		Break				Break				
11.15am			Break		Break					
11.30am										
T1.50am										
11.15am		Masterclass		Masterclass	Masterclass					
		Т5		OIE	OIE					
11.15am										
11.15am 11.30am		T5 Students go straight to T5, deposit bags and prepare for the exam		OIE Students go straight to the OIE deposit bags and prepare for the exam	OIE Students go straight to the OIE, deposit bags and prepare for the exam					
11.15am 11.30am 11.45am	5	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch		OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch					
11.15am 11.30am 11.45am 12.00pm	ams	T5 Students go straight to T5, deposit bags and prepare for the exam		OIE Students go straight to the OIE deposit bags and prepare for the exam	OIE Students go straight to the OIE, deposit bags and prepare for the exam					
11.15am 11.30am 11.45am 12.00pm 12.15pm	Exam s	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch		OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch					
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm	on Exams	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm	rnoon Exams	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Geography	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree History Duration:	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm	fternoon Exam s	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre Computer Science Paper 2	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre Geography Duration:	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre History	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm 13.00pm	Afternoon Exams	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre Computer Science	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre Geography Duration: Ihr 15 minutes	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree History Duration: Ihr 15 minutes Extra Time Duration:	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm 13.00pm 13.15pm	Afternoon Exam s	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Computer Science Paper 2 Duration: Ihr 30 minutes	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Geography Duration: Ihr 15 minutes Extra Time Duration:	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre History Duration: Ihr 15 minutes	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm 13.00pm 13.15pm 13.30pm	Afternoon Exams	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Computer Science Paper 2 Duration: Ihr 30 minutes Extra Time Duration:	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatre Geography Duration: Ihr 15 minutes	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree History Duration: Ihr 15 minutes Extra Time Duration:	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm 13.00pm 13.15pm 13.30pm 13.45pm	Afternoon Exam s	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Computer Science Paper 2 Duration: Ihr 30 minutes	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Geography Duration: Ihr 15 minutes Extra Time Duration:	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree History Duration: Ihr 15 minutes Extra Time Duration:	No Exams				
11.15am 11.30am 11.45am 12.00pm 12.15pm 12.30pm 12.35pm 12.45pm 13.00pm 13.15pm 13.30pm 13.45pm 14.00pm	Afternoon Exam s	T5 Students go straight to T5, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Computer Science Paper 2 Duration: Ihr 30 minutes Extra Time Duration:	No Exams	OIE Students go straight to the OIE deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree Geography Duration: Ihr 15 minutes Extra Time Duration:	OIE Students go straight to the OIE, deposit bags and prepare for the exam Lunch 30 minutes Students head to Amphitheatree History Duration: Ihr 15 minutes Extra Time Duration:	No Exams				